# SDR USAASB01020

- Difficulty date: January 23, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 106120913
- Condition: Failed
- Location: Ee Bay
- Part time: 58,302 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 1187 - EN ROUTE FROM IAH TO CLT, CRUISING AT FL330, THE CABIN ALTITUDE CLIMBED TO 10 WITH WARNING HORN SOUNDING.  CREW DESCENDED THE FLIGHT TO FL110, WHEREAS UPON DESCENDING THROUGH FL160, THE WARNING HORN SILENCED.  FLIGHT CONTINUED ON TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER. TESTED GOOD PER MM 21-31-00.  ALSO, FOUND THE AFT CARGO DOOR SEAL TORN AND HANGING OUT.  REMOVED AND REPLACED THE AFT CARGO DOOR SEAL (P/N 10-60821-4) PER MM 52-09-12.  PRESSURIZED AIRCRAFT.  LEAK CHECKED GOOD.  (M)
